# SDR COM60434

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 124112450
- Condition: Defective
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI ICE DUCT MESSAGE ON EICAS.  REPLACED 3 DEFECTIVE THERMAL SWITCHES IN LT WING LEADING EDGE.
